# SDR DALA2016112609270

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Corroded
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PREVIOUS REPAIR BS 826-845 RBL 54 TO 60. DOUBLER WAS REPLACED IAW SRM 51-30-2, 51-10-3 PAR. 38 AND 53-05 FIG.131A-14.
